# SDR R61A201806050675

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17086181003
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FRAME 89 AND 90 RT SIDE OF CROSS BEAM HAD CORROSION AT THE PANEL SUPPORT.  REMOVED AND REPLACED THE PANEL SUPPORT BRACKET IAW SRM 51-40-08.
